# SDR SWAA2022020968222

- Difficulty date: February 8, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER SCUFF PLATE IN AFT CARGO COMPARTMENT CRACKED . / REPAIRED BY VENDOR AIRCRAFT DUCTING REPAIR INC ON 15FEB18 UNDER RO# 7530220-AHR. SCUFF PLATE TO BE REINSTALLED ON TASKCARD 753-140-00-02Y.
